# SDR CALA2021033000382

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 117,366 hours, 18,053 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Angle
- Part number: 140T2102585
- Condition: Corroded
- Location: Bs 1540 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1540 BETWEEN S38L TO S39L SHEAR TIE FOUND CORROSION CRK REF NR LP 9131280 BULK CARGO STA 1540 BTW S38L TO S39L SHEAR TIE REPLACED AS PER SRM 51-10-02 AND NEW SHEAR TIE INSTALLED AS PER SRM 51-40-02 ADD EMP:V906027 RII OK BY HX 102369
